# SDR SWAA2025052025721

- Difficulty date: April 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242CF UPPER SKIN HAS AREAS OF PULLED STRANDS. <[01] FABRICATION OF NEW 242CF FLOOR PANEL REPLACEMENT HAS BEEN ACCOMPLISHED PER [SRM 53-00-50-2R-0-A00938 (REPAIR GENERAL - COMPOSITE FLOOR PANELS - PERMANENT)]; [02] VERIFIED CORRECTIVE ACTION ITEM 1.
